# SDR SIMA991124

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344SB
- Make and model: Saab 340B
- Aircraft serial: 340B344
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 357
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURNG MBV INSPECTION, DENTS WERE DISCOVERED ON THE RIGHT FUSELAGE SKIN PANEL AT STATION 357 BETWEEN SL 1615/1616.  RECONTOURED DENTS AND PERFORMED AN EDDY CURRENT INSPECTION.  FABRICATED TWO EXTERNAL DOUBLERS .050 THICK.  APPLIED PROTECTIVE TREATMENT TO THE DOUBLERS AND ONE COAT OF ALODINE AND EPOXY PRIMER.  APPLIED FAY SEALANT TO THE CONTACT SURFACE OF THE DOUBLERS, REPOSITIONED, AND INSTALLED TO AIRCRAFT.  APPLIED FILLET SEALANT AROUND EDGES OF THE DOUBLERS AND RESTORED SURFACE FINISH.  WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS1506 AND SAAB SRM 53-70-10 PAGE 217 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (M)
